Table of Contents
ISRN Probability and Statistics
Volume 2013 (2013), Article ID 614938, 4 pages
http://dx.doi.org/10.1155/2013/614938
Research Article

Multivariate Likelihood Ratio Order for Skew-Symmetric Distributions with a Common Kernel

Wolters Kluwer Financial Services, Seefeldstraße 69, 8008 Zürich, Switzerland

Received 2 October 2013; Accepted 24 October 2013

Academic Editors: A. Hutt, E. Marchand, C. A. Tudor, and A. Volodin

Copyright © 2013 Werner Hürlimann. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Werner Hürlimann, “Multivariate Likelihood Ratio Order for Skew-Symmetric Distributions with a Common Kernel,” ISRN Probability and Statistics, vol. 2013, Article ID 614938, 4 pages, 2013. doi:10.1155/2013/614938